# SDR DALA1226000181

- Difficulty date: April 24, 2012
- Submitted: April 24, 2012
- Operation: Air carrier
- Aircraft: N181DN
- Make and model: Boeing 767332
- Aircraft serial: 25986
- Aircraft time: 93,119 hours, 13,643 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Fairing
- Part number: 184T10081
- Condition: Damaged
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STAB L/E FAIRING 332DL HAS CORE DAMAGE AND IS REPAIRED PER B767-300 SRM 55-10-01 REPAIR 1 FIG 201 AND 51-70-10 REPAIR 4 FIG 202 SHT 3.
